# SDR DALA2025052403993

- Difficulty date: May 21, 2025
- Submitted: May 24, 2025
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 92,095 hours, 43,565 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Panel
- Condition: Loose
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 DISC: OXYGEN PANEL OVER GALLEY COUNTER IS LOOSE. C/A: RESTOWED OXYGEN PANEL W/MASK. IAW A320 AMM 35-20, A/C OK FOR SVC. (LP: 0978266)
